# SDR TI1R001492

- Difficulty date: June 3, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Magnetic Seal
- Part number: 9560137520
- Part serial: 099803
- Condition: Leaking
- Location: Engine
- Part time: 543 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL,  LEAK AT NR 5 MODULE.  REMOVED AND REPLACED.
